# SDR DJFA8033

- Difficulty date: March 30, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N807LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Aircraft time: 8,719 hours, 5,412 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE AT CRUISE THE CREW REPORTED THE REAR BAGGAGE FIRE LIGHT ILLUMINATED INTERMITTENTLY. THE AIRCRAFT DIVERTED.  OPEN
